# SDR VQMA032308001

- Difficulty date: March 23, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N56GA
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600259
- Aircraft time: 6,777 hours, 5,417 cycles
- Engine: Pwa JT15D5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE3663218G0150
- Condition: Ruptured
- Location: Brakes
- Part time: 6,777 hours, 5,417 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN BRAKES FAILED ON LANDING, EMERGENCY BRAKES HAD TO BE USED, FLUID FOUND ON BOTTOM OF WING AND RT FLAP. SIGHT GAGE INDICATES FLUID LEVEL EMPTY.
